PDA

View Full Version : Starting buspar today



Emmarolo
23-02-21, 13:45
Hello everyone. I am looking for reassuring stories only please. So, in general day to day life I take 20mg fluoxetine which works great for me. But lately what with the current situation in the world I知 experiencing heightened anxiety 24/7. My GP has prescribed me buspar today and I知 looking for any positive stories from people please.

panic_down_under
24-02-21, 09:36
Hello everyone. I am looking for reassuring stories only please. So, in general day to day life I take 20mg fluoxetine which works great for me. But lately what with the current situation in the world I知 experiencing heightened anxiety 24/7. My GP has prescribed me buspar today and I知 looking for any positive stories from people please.

There's a good chance you will have few if any side-effects. Buspirone on its own is usually fairly benign with the most common side-effect being a mild headache. When added to a SSRI there can sometimes be a short return to the side-effects experienced when first taking the AD for a few days though usually less severe. In the slightly longer term it may ease any ongoing fluoxetine side-effects, especially the all to common hit on the libido.

Emmarolo
25-02-21, 10:12
Thank you for your reply. You seem to be very knowledgeable on this forum. So last night I almost felt 創ormal. Do you think this is a good sign they may be starting to work for me? Mornings are not so good.

panic_down_under
25-02-21, 10:32
So last night I almost felt 創ormal. Do you think this is a good sign they may be starting to work for me?

It usually takes a few weeks for buspirone to become fully active. However, the apparent lack of any significant side-effects so far is a good sign.


Mornings are not so good.

Is that something new, or is anxiety often worse in the mornings?

Emmarolo
25-02-21, 12:13
Yes mornings always tend to be worse for me anxiety wise. Once I drag myself through the morning I seem to be doing ok. I feel like the anxiety comes in 層aves during the day for no reason. I was the same when I started fluoxetine but it was a lot worse when starting the fluoxetine.

panic_down_under
26-02-21, 11:01
I feel like the anxiety comes in ‘waves’ during the day for no reason. I was the same when I started fluoxetine but it was a lot worse when starting the fluoxetine.

This is common. The body can't maintain the intensity continually.

Emmarolo
27-02-21, 16:12
So yesterday I had what I would describe as a pretty good day. Today however I致e come crashing right back down again. Is this the medication adjusting in my brain? I知 constantly seeking reassurance

panic_down_under
28-02-21, 04:23
So yesterday I had what I would describe as a pretty good day. Today however I’ve come crashing right back down again. Is this the medication adjusting in my brain? I’m constantly seeking reassurance

Yes. As per my previous it will take a few weeks for buspirone to become fully effective. In the mean time you might get the one step forward, two back shuffle. It usually indicates a better outcome than linear progressions do as they can owe more to the placebo effect.

Emmarolo
16-03-21, 16:39
Hello panic down under. Thank you for your advice so far. Looking for a little advice, I have been on the buspar 3 weeks today. I have seen improvements some days and none others. A few days, including today, I have felt like my body is full of adrenaline! It痴 so strange. My mind is quiet but my body feels 喪amped. Is this common? Is this all part of the adjustment?

panic_down_under
17-03-21, 00:20
I have been on the buspar 3 weeks today. I have seen improvements some days and none others. A few days, including today, I have felt like my body is full of adrenaline! It痴 so strange. My mind is quiet but my body feels 喪amped. Is this common? Is this all part of the adjustment?

Feeling "feeling nervous or excited" is a listed initial side-effect, plus it could be partially from the fluoxetine being boosted too. It is one of the more activating SSRIs. It will likely settle down after a while, however, there are no guarantees. Raise it with your doctor if it continues. Maybe dropping the dose a little will help without compromising effectiveness.